Doctor insights on:
Causes For Easy Bruising Of Skin
Bruising: Blood-thinning drugs such as Aspirin and warfarin (coumadin) or medications such as clopidogrel (plavix) reduce your blood's ability to clot. As a result, bleeding from capillary damage might take longer than usual to stop — which allows enough blood to leak out and cause a bruise. Other causes include system diseases, liver disease, low platelets. ...Read more
Bruising easily: As skin thins with age & there is less fat, blood vessels have less protection from injury. Some medications such corticosteroids or supplements such as Ginko can ^ bruising risk. Low platelet count or abnormal platelet function may also be causes. See http://www.mayoclinic.org/healthy-lifestyle/healthy-aging/in-depth/easy-bruising/art-20045762 ...Read more
Several things : There are a variety of reasons: http://nell-rose.Hubpages.Com/hub/easy-bruising-and-thin-skin-the-causes-and-some-self-help-ideas. ...Read more
How to treat patches of darkened skin left after treatment of skin allergy? Is there cream to even things out?
See a dermatologist: What you are describing is eczema of the skin under the eyes. It could be cured with a little topical steroid over the red area and not in the eye. You can try over the counter 1% Hydrocortisone cream, rub over red area twice daily for maximum one week. If not resolved you must see a dermatologist or an ophthalmologist. ...Read more
Complicated: If you think you may have been exposed to HIV you should definitely go and be tested. Easy bruisability may result from low platelet counts and this can occur during HIV disease, but is not a manifestation of that condition directly. For either of the things you have asked about it would be advisable for you to consult with a doctor. ...Read more
Derms know!: If you are seeing a dermatologist, the vast majority of skin problems are relatively easy for us to diagnose, as we see them all the time! there are of course always tricky problems, because rashes and skin lesions can vary depending on how long they are present, if infected, the skin type, prior treatment, etc. Sometimes even a biopsy won't give us the exact answer, but that's usually rare. ...Read more
Depends on the cause: There are many things that may cause discoloration of the skin. Several types of inflammatory conditions of the skin, poor arterial or venous circulation, allergic reactions, sun exposure, friction, bacterial, viral or fungal infections, insect bites, and cancer can all cause discoloration of the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read moreSee 1 more doctor answer
Face getting darker, small red rashes under the skin that look like blood clot, muscle pain. Can this be early signs of psoriasis? Is there any test?
See Your Doctor Now: Symptoms given do not point to a specific condition & is not consistent with Psoriasis: a genetic, immune related disease that causes thick scaly skin in specific distribution/joint pain in 30%. Labs given also non-specific. Description given of face rash may be petechial (low platelets) & with muscle pain could be viral. Further work-up is needed. See doctor now for correct diagnosis & treatment. ...Read moreSee 1 more doctor answer
Can a keratinized penis skin be a sign of loss of penile sensation and its sensitivity and which antibiotics are to be given for keratinization of ski?
Here are some ...: There has been no known drug to restore such skin change. How such change may affect local sensation would depend on if the local nerve-endings be damaged by chronic inflammation, but the degree & pace of altering sensation is unpredictable. But what is the underlying cause for such skin change? Clinically, phimosis with recurrent inflammation is still the most common one, but very unlikely induce ...Read more
Use soothing lotion: Use any soothing lotion as the peeling will be followed by new skin and do noy try to peal the skin yourself. ...Read more
On and off diarrhea for a year. Skin breaking out . Gums changes. Lost weight. Easy bruising. Slowing healing cuts. What can this be?
Chronic diarrhea,: Seek medical attention with a gastroenterologist soon. Do you have pain? Check your thyroid level, food intolerances. Consider celiac disease,colitis,Crohns,Wipples chronic infections like camphylobacter,giardia,amebiosis.cyclospora,cryptosporidia, HIV, if you had exposure,check for anorexia/bulemia and others. Some other the changes skin,gums bruising likely side effects of malabsorption. ...Read moreSee 1 more doctor answer
Paresthesia: Because paresthesia can be due to a nervous system disease or nerve damage, failure to seek treatment can result in complications and permanent damage. It is important to visit your health care provider when you experience any kind of paresthesia or other abnormal feelings. Once the underlying cause is diagnosed, it is important to follow the treatment plan outlined by your health care provider to. ...Read more
- Talk to a doctor live online for free
- What causes easy skin bruising?
- Causes of easy bruising in women
- Diseases that cause easy bruising
- Ask a doctor a question free online
- What can cause easy bruising?
- What causes easy bruising in men?
- Cause of easy bruising in young women
- Causes of easy bruising in young women
- Talk to a dermatologist online for free